# SDR DALA1312943723

- Difficulty date: May 12, 2013
- Submitted: May 14, 2013
- Operation: Air carrier
- Aircraft: N393DA
- Make and model: Boeing 737832
- Aircraft serial: 30377
- Aircraft time: 42,062 hours, 16,878 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING TEST, EMERGENCY LIGHT BATTERY PACKS FAILED CAPACITY TEST.  MX R & R EMERGENCY LIGHT BATTERY PACK.  OPS TEST OK.
